# SDR 95FDEA01431

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOOR TRACK AT LBL 45 AT BS 360, 400-420 AND 380.  REMOVED SECTION OF FLOOR BEAM STATION 360 - 420 AND INSTALLED NEW FLOOR TRACK FROM STA 360-420 PER SRM 51-10-5.
